ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142290490 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
An event occurred on an unspecified date involved a secondary set, secure lock, 34 inch where it was reported that there was visible contamination of intravenous (iv) tubing.The contamination is reported as small black dots on the internal walls of the drip chambers.There was no patient involvement, and no patient harm reported.
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.